# SDR SWAA2019031930721

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 44,951 hours, 22,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 6949956
- Condition: Detached
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CONTAINER LANYARD WAS HANGING OUT.  REATTACHED LANYARD PER MT.
